# SDR SWAA2025110518848

- Difficulty date: September 27, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED FWD FACE BS 500G AT LEVEL STR 26R AT FWD CARGO COMPARTMENT.  REPLACED ANGLE (CLIP) AND FASTENERS LOCATED FWD FACE BS 500G AT LEVEL STR 26R AT FWD CARGO COMPARTMENT IAW SRM 51-40-02, AND DWG 143A7505, SHEET 123, REV-.
